# SDR REXA2014110100902

- Difficulty date: October 29, 2014
- Submitted: November 1, 2014
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 29,509 hours, 26,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR OF 2 DENTS IN THE LT FUSELAGE SKIN AT FS 589.00 - 605.00, STRINGER 20L - 21L AS SHOWN IN FIG 1.  THE DENTS MEASURE 3.875 INCHES X 1.0 INCHES X .009 INCHES DEEP & 11.5 INCHES X 2.88 INCHES X .016 INCHES DEEP.  REPAIRED IAW EA CRJ253-03053.
